# SDR 95ZZZY0992

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N428MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7088
- System (JASC): 3340 · Exterior Lighting
- Part: Supply Unit
- Part number: 6034743
- Condition: Inoperative
- Location: Flasher
- Part time: 209 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLY UNIT  INOPERATIVE. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
